Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Sever headache since 4days - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   this is XXXXXXXX AAAAAAA
Doctor :   Yes
Doctor :   are you there
Doctor :   DO you have any queries
Doctor :   related to health
Doctor :   are you tehre
User :   yes
User :   i feeling so headache
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
User :   every time
Doctor :   Since how long
User :   since 4 days
Doctor :   How long this episode
Doctor :   and how many episodes in the last one month?
User :   one time only
Doctor :   So it is since 4 days
Doctor :   did not it reduce
User :   yes
Doctor :   Any medicine you had taken?
User :   no
User :   can you suggest me something
User :   ?
User :   r u there?
Doctor :   You can take DOLO 650mg
Doctor :   tablet now
Doctor :   and I suggest you to take rest for a day
Doctor :   and indulge yourself in your favourite activity daily
Doctor :   atleast an hour

Doctor :   hi
Doctor :   how can i help you
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor